- PARACETAMOL suspension exhibits antipyretic and reduces body temperature. It also helps to alleviate the pain of various origins in infants and children from 3 months of age.
PARACETAMOL suspension Ingredients:
5 ml oral suspension contains: active ingredient: Paracetamol 120 mg; excipients: sucrose, xanthan gum, citric acid monohydrate, sodium saccharin, sodium benzoate, cochineal red, strawberry flavor, purified water.
Action PARACETAMOL suspension :
PARACETAMOL suspension is a drug belongs to a wide group of preparations acting on the basis of paracetamol. The active substance is commonly known for its medicinal properties. Definitely felt alleviates pain, and quickly reduces increased body temperature.Paracetamol suspension is a preparation aimed at younger children.It is characterized by a delicious, strawberry flavor.
PARACETAMOL suspension Contraindications:
- Hypersensitivity to the active components of the preparation
- serious liver failure or hepatitis
- severe renal dysfunction
- use in infants under 3 months of age.
Indications PARACETAMOL suspension:
The product is recommended for use in children and infants from 3 months in case of fever and pain of various etiologies (eg. Associated with teething, surgery or vaccination, as well as headaches of mild to moderate intensity).
For oral use. Typically, once administered 10-15 mg per kilogram body weight. A single dose may be used x 4/24, but not more than 4 hours apart. Children aged 3-12 months of age administered 80 mg / 24 - 1/2 to 1 teaspoon (2.5 to 5 ml) of the suspension. In children aged 2-3 years administered 160 mg / 24 - 1.5 teaspoon of 1- (5 to 7.5 ml) of the suspension. Children 4-5 years of age administered 240 mg / 24 - 2 teaspoons (10 ml) suspension. Children aged 6-8 years administered 320 mg / 24 - 2/5 3 teaspoons (12.5 to 15 ml) of the suspension.Children aged 9-10 years administered 400 mg / 24 - 3-3.5 teaspoons (15 to 17.5 mL) suspension. Children aged 11-12 administered 480 mg / 24 - 4 teaspoons (20 ml) suspension.